Accessibility navigation

Dunford-Pettis properties, Hilbert spaces and projective tensor products

Bunce, L. J. and Peralta, A. M. (2007) Dunford-Pettis properties, Hilbert spaces and projective tensor products. Journal of Functional Analysis, 253 (2). pp. 692-710. ISSN 0022-1236

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jfa.2007.08.010


We study complete continuity properties of operators onto ℓ2 and prove several results in the Dunford–Pettis theory of JB∗-triples and their projective tensor products, culminating in characterisations of the alternative Dunford–Pettis property for where E and F are JB∗-triples.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:953

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation